# SDR KBM2006F00054

- Difficulty date: January 22, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 15,792 hours
- Engine: Tmeca ARRIEL1B
- Engine time: 9,668 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Intermittent
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TGB CHIP LIGHT, FLICKER.  INSPECTED CHIP PLUG CLEANED.  GROUND RUN AC FOR 15 MIN NO DEFECTS ALL GOOD.  (K)
